Authors: Todorčević, Stevo 
Uzcátegui, Carlos
Title: Analytic k-spaces
Journal: Topology and its Applications
Volume: 146-147
First page: 511
Last page: 526
Issue Date: 1-Jan-2005
Rank: M23
ISSN: 0166-8641
DOI: 10.1016/j.topol.2003.09.013
Abstract: 
We study sequential convergence in spaces with analytic topologies avoiding thus a number of standard pathologies. For example, we identify bisequentiality of an analytic space as the Fréchet property of its square. We show that a countable Fréchet group is metrizable if and only if its topology is analytic. We also investigate the diagonal sequence properties and show their productiveness in the class of analytic spaces.
Keywords: Analytic topology | Fréchet group | Sequential space
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

33
checked on Apr 17, 2024

Page view(s)

33
checked on Apr 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.